# SDR 2007UALA02912

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,264 hours, 8,924 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CROSSAISLE STRIP INOP 5R.   FOUND LOOSE CONNECTION IN FEEDER.    RESECURED FEEDER CABLE.  CHECKED OK FOR SERVICE.
